A regularity theorem for harmonic mappings.
Journal für die reine und angewandte Mathematik, Tome 377 (1987), pp. 1-11
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
weakly harmonic mapping, Riemannian m-manifold, hemisphere, target manifold, sectional curvature
@article{JRAM_1987__377_152922,
author = {Atsushi Tachikawa},
title = {A regularity theorem for harmonic mappings.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--11},
year = {1987},
volume = {377},
zbl = {0607.58010},
url = {http://geodesic.mathdoc.fr/item/JRAM_1987__377_152922/}
}
Atsushi Tachikawa. A regularity theorem for harmonic mappings.. Journal für die reine und angewandte Mathematik, Tome 377 (1987), pp. 1-11. http://geodesic.mathdoc.fr/item/JRAM_1987__377_152922/